Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loose stool, immediately after food in a child, led to rashes. Prescribed Nutrolin. Do I need to worry? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
User:Hi Dr
User:I need some help for my 2 year kid...will you be able to help?
Doctor:sure, please proceed
User:from last 2 days, whatever he is eating, he is passing in another 10 min
User:also he is putting pressure as well
Doctor:how many times has she had loose stools ? is it watery, or rice water like ?
User:he got rashes as well due to this
User:some time its watery and some time noraml..but he is loose stool more than 6-8 times a day
Doctor:is he active all the time or sleepy and restless ?
Doctor:any fever, crying, irritated behavior ?
User:he is active and no fever, crying or irritated behavior
User:he cries only when we clean him after stool due to pain in rashes
Doctor:that is because , he is probably disturbed by the act of cleaning
Doctor:the rashes could be due to diaper rash,
User:ok...but he has rashes as well
User:we in general do not use diaper in normal day
User:only when we go out and remove as soon as we are back
Doctor:for the time being, you can use Himalaya Diaper Rash Cream , on the rashes
Doctor:A specially formulated mild cream that treats rashes, inflammation and irritation
User:and what upset stomach?
Doctor:Apply on the rashes and around the surrounding area
Doctor:with regarding to the diarrhea, just keep him hydrated with ORS like electral powder
Doctor:you cannot completely stop diarrhea in kids, with stronger medications as it can lead to complications,
Doctor:expectant approach, with maintaining proper nutrition and hydration is the treatment in such cases
User:what should I can give him for food
User:for proper nutrition and hydration
Doctor:you can give him as much food that he likes, like fruit juice, oranges, milk, mashed banana, rice cereal , and cerelac like products
User:sure Dr.
User:any other precaution should I take?
Doctor:in addition, he will also need a prescription of antibiotics, to reduce the severity of the infection, hence you will need to consult a doctor, who can examine him and give him proper medications
User:ok..sure Dr
User:is it a antibiotic? what is this used for?
Doctor:No, it is a probiotic medication, which helps in preventing diarrheal infection
User:oh ok
Doctor:you can give him 5 ml of the syrup, 2 times a day
User:sure Dr.
User:thanks for your advice
Doctor:you are very welcome
User:I'll also consult a Dr tommorow if it didn't approve
User:thanks Dr
Doctor:make sure, that you give him electral ORS
Doctor:made with water and continuously, so that he is well hydrated
User:sure...I'll keep this in mind
Doctor:take care and have a good night
User:thanks Dr
User:Good Night
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor